# SDR GTIA2022080436565

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 37,875 hours, 16,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: E5367180500000
- Condition: Damaged
- Location: 261lg
- Part time: 37,875 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD PANEL 261LG FOUND DAMAGE RAF 2935795-02 OPENED.-VERIFIED NR # 5001171840-0030 AND TC # 1003784506-0010. REPAIR WAS PERFORMED AS PER SPIRIT EO 5342-2243 REV.00.
